Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A proof of the Corona conjecture for finite open Riemann surfaces

Author: Norman L. Alling
Journal: Bull. Amer. Math. Soc. 70 (1964), 110-112
MathSciNet review: 0156967
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. 24 (1950), 100-134. MR 36318
  • 2. R. Arens, The closed maximal ideals of algebras of functions holomorphic on a Riemann surface. Rend. Circ. Mat. Palermo (2) 7 (1958), 1-13. MR 105501
  • 3. L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 141789
  • 4. K. Hoffman, Banach spaces of analytic functions, Series in modern analysis, Prentice-Hall, Engelwood Cliffs, N. J., 1962. MR 133008
  • 5. H. Röhrl, Unbounded coverings of Riemann surfaces and extensions of rings of meromorphic functions, Trans. Amer. Math. Soc. 107 (1963), 320-346. MR 148900

Additional Information


American Mathematical Society